# SDR IPXA2025091911559

- Difficulty date: September 18, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N608UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64255
- Aircraft time: 30,199 hours, 4,418 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U485492
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  FOUND MAIN DECK FLOOR PANEL DENTED, PANEL 252XF. REPAIRED MAIN DECK FLOOR PANEL NEAR BS 1700, BETWEEN RBL 11.33 & 33.99 IAW EGAT EI F2025A53M-2137, REV1 AND EO-95356-REQ 1, REV1.  CONDITION CHECK IS SATISFACTORY.
